EMIS ELibM Electronic Journals Journal of Applied Analysis
Vol. 2, No. 2, pp. 217-240 (1996)

Previous Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Nonconvex sweeping process

H. Benabdellah, C. Castaing, A. Salvadori and A. Syam

Houcine Benabdellah
Département de
Université Cadi Ayyad
Faculté des Sciences
Bd du Prince Moulay Abdellah
BP S15, Marrakech
Charles Castaing
Département de
case 051
Université Montpellier II
Montpellier cedex 5
Anna Salvadori
Dipartimento di
Università di Perugia
06123 Perugia
via Vanvitelli 1
Perugia, Italy
Aicha Syam
Département de
Université Cadi Ayyad
Faculté des Sciences
et Techniques
Marrakech, Maroc

Abstract: We discuss the existence of BV and Lipschitzean solutions for the sweeping process associated to a nonconvex closed moving set and its applications to a new class of evolution problem governed by a subdifferential of a Lipschitzean function. Convex and nonconvex perturbations of the preceding evolution problem are also studied.

Keywords: Sweeping process, bounded variation, Lipschitzean mapping,subdifferential, normal cone

Classification (MSC2000): 35K22, 34A60, 34G20

Full text of the article:

Electronic fulltext finalized on: 29 May 2002. This page was last modified: 21 Dec 2002.

© 2002 Heldermann Verlag
© 2002 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition